# SDR ASAA2020040332599

- Difficulty date: March 30, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,365 hours, 5,183 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 FOUND #1 ENGINE MSG NBR 75-10451 THE VBV POSITION SIGNALS DISAGREE. REQUIRES PLT DEFERRAL PER TASK CARD 73273000 OR CORRECT DEFECT. GROUNDED - YES. PERFORMED B737-900 FIM TASK 75-32 TASK 803. NO CURRENT FAULTS LOGGED. PER FIM TASK PERFORMED 12 ACTUATORS TEST AND TEST PASSED. PER FIM ORIGINAL FAULT WAS INTERMITTENT. THIS TASK CLEARS THIS PLT.
